| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Gingko biloba
[ Back to Messages
Posted by Tim
on June 08, 2000 at 08:49:58:
My wife had a minor stroke almost ten years ago for which she was put on verapamil and told to take 75mg aspirin a day.
Recently she has been having problems with cold feet -
one of her feet often feels considerably colder than the other,top of the foot feels dead- no feeling, and the leg of that foot is whiter than the other one.
She thinks it could be due to a circulation problem and has heard that gingko biloba may help with circulation problems but has also heard that G B may interact with other blood thinners such as the aspirin
she is taking.
She is considering trying G B but would welcome some opinions as to how good G B is and whether it is advisable to try it or not.
All times are GMT -7. The time now is 02:25 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!